# SDR AALA20111220MIA01

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 70,488 hours, 11,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS RIGHT SIDE FROM ROWS 32H TO 41H INOPERATIVE.  REPLACED BATTERY PACK M374.  OPS CHECK NORMAL.
